# SDR P5CA2013042200013

- Difficulty date: April 22, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 54,181 hours, 8,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK- STA 1900 2 LBL 98" TIE DOWN TRACK FOUND BROKEN.  MAIN DECK BETWEEN BS 1890.45-1990.45 LBL 98" BROKEN SEAT TRACK REPAIRED IAW RI NO: RI 53-65-10181 REV A.
